Lattice Models for Pricing American Interest Rate Claims
JOURNAL OF FINANCE, Vol 50 No 2, June 1995
Posted: 20 Dec 1998
This article establishes efficient lattice algorithms for pricing American interest-sensitive claims in the Heath, Jarrow, Morton paradigm, under the assumption that the volatility structure of forward rates is restricted to a class that permits a Markovian representation of the term structure. The class of volatilities that permits this representation is quite large and imposes no severe restrictions on the structure for the spot rate volatility. The algorithm exploits the Markovian property of the term structure and permits the efficient computation of all types of interest rate claims. Specific examples are provided.
JEL Classification: G13
Suggested Citation: Suggested Citation